# SDR QXEA2014022600161

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY SERVICE PORT INTERNAL DOUBLER.  REMOVED CORROSION DAMAGE AT AFT LOWER CORNER OF LAVATORY SERVICE PORT INTERNAL DOUBLER REF SRM 52-42-10.  REPAIR-1, PROCEDURE 7-B, 1.  NDT REPAIR CUTOUT FOR CRACKS. C/W ET INSPECTION ON REWORKED AREA REF NDTM PT1 51-00-06. NO DEFECTS NOTED.  CORROSION ATE THROUGH INTERNAL DOUBLER AT LAVATORY SERVICE PORT. FABRICATED REPAIR PACKERS 1 AND 2  REF SRM 52-42-10, REPAIR-1.  FABRICATED BACKING PLATE AND REPAIR PACKER 3 REF SRM 52-42-10 REPAIR-01. INSTALLED 3 EA PACKERS AND BACKING PLATE ON LAV SERVICE PORT INTERNAL DOUBLER REF SRM 52-42-10, REPAIR-01. REMOVED BONDING JUMPER FOR REWORKED IAW SRM 52-42-10, REPAIR-1, PROCEDURE 7-C(1).  INSTALLED NEW BONDING JUMPER ON LAV SERVICE PORT DOOR SRM 52-42-10, REPAIR-01, STEP 7-C(2-9).  REMOVED LAV SERVICE DOOR FOAM SEAL. INSTALLED NEW FOAM SEAL ON LAV SERVICE DOOR IAW SRM 51-22-15. RESTORED FINISH ON REPAIRED AREAS REF SRM 51-25-15-02-01.
